# SDR GIK2002F00000

- Difficulty date: April 24, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N227N
- Make and model: Dhav DHC2MK3
- Aircraft serial: 1686TB54
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: C2TP183
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HORIZONTAL STABILIZER END CAP RIBS LT AND RT WERE FOUND CRACKED DURING ANNUAL INSPECTION.  THIS RIB HAD BEEN MODIFIED UNDER STC SA456NW ON JAN 25-2000.  TOTAL TIME ON PART IS 332 HOURS.  AIRCRAFT HAS BEEN OPERATING UNDER NORMAL CONDITIONS.
